# SDR WX0A072015

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 993619012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD GIRT BAR SUPPORT AT R1 DOOR ENTRY AREA EXFOLIATED.  R & R SUPPORT IAW SRM 51-30-1.
